Couldn't find what you looking for?

TRY OUR SEARCH!


I am 58 years old female. I lost my period few months ago. My older friend suggested me to start with kliovance. I fel better with new amount of hormones in my body. My sexual life is in its renaissance. I am interested in adverse effects of kliovance. My friend says that it is safe product. Do any of you have some experience?

Loading...


You should have breast examinations and mammogram tests and start practice self breast examination.
Women using hormonal supplemental therapy have increased risk of breast cancer. If you have risk factors for blood vessels disease, or if you smoke you should be more careful with your new therapy. I am sure you feel better when you feel estrogen again in your body. Consult your doctor if you experience migraine, or severe headache, rise in blood pressure, pain on breathing or coughing. There are adverse effects of kliovance. Inform your friend about that.
Reply

Loading...